# SDR 96UAL900069

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLOOR TRACK LENS AT ROWS 1 THROUGH 2 ARE DAMAGED.  REPLACED EMERGENCY EXIT LIGHTS FLOOR TRACK COVER.
